# SDR SWAA2020050434772

- Difficulty date: March 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY SPLICED TRANSITIONAL ANGLE OUT OF LIMITS AT TA 500A-50013 AND STA 500H-500I (REPLACE COMPLETE ANGLE) R/H SIDE. / INSTALLED NEW SERVICEABLE RH TRANSITION ANGLE FROM STA 500 A TO STA 500 I IAW SRM 51-40-02
